# SDR 98UAL900273

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: A60302B
- Condition: Failed
- Location: Fuel Filter
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL FILTER LIGHT WOULD NOT EXTINGUISH.  RETURNED TO ORD.  *S/D*  REPLACED THE FUEL FILTER AND THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  THERE HAS BEEN NO FURTHER PROBLEMS WITH THIS SYSTEM.
